# SDR DXTA2012051104974

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 7,078 hours, 4,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, AT 170KIAS THE LANDING GEAR WAS LOWERED.  THE NOSE AND LT MAIN GEAR INDICATIONS WERE NORMAL.  THE RT MAIN GEAR SHOWED AMBER FOR ABOUT 10 SECONDS FOLLOWED BY A RED INDICATION. THE ANTI-SKID FOR THE RT BRAKE INDICATED OFF.  AFTER ABOUT 45 SECONDS THE RT MAIN GEAR INDICATED GREEN AND THE ANTI-SKID NORMAL.  LANDED NORMALLY WITH NO FURTHER ABNORMAL INDICATIONS.
